# SDR SIMA20140324007

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 31,801 hours, 28,631 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FDR PARAMETERS REPORTED OUT OF LIMITS.  NR 2 ELEVATOR FAILED OUT OF TOLERANCE.  ADJUSTED ELEVATOR NR 2 RVDT IAW AMM 31-31-06 OPS CHECKED GOOD.
